Augmentin XR User Reviews

Augmentin XR - User Reviews

Augmentin XR User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Augmentin XR sorted by most helpful. Patient Discussions FAQs


Comment from: donne74, on Treatment for 1-6 months (Patient) Published: October 08

iam taking the meds for cellulitus. the only thing that I did not like about the meds it that it made me have horriable gas!! It also made my urnine and bowel movements smell like penicillian. I don't think I would want to be on these meds again. I am currently taking them for ten days

Comment from: 55-64 on Treatment for less than 1 month (Patient) Published: August 22

diarrhea!! worst ever. took weeks to recover from taking this med - will never take it again!

Comment from: margori17, 13-18 on Treatment for less than 1 month (Patient) Published: February 23

The Augmentin XR SR 12 HR TAB GLAXO SK has worked fine, & I am on day 2 of the 10 days. I have not had any problems as the ones mentioned before and plus I am getting so much better as we speak.

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: November 20

I was prescribed 1000mg x 4 times a day. The pills are so big that i had to break them apart even though they are not supposed to. So in turn i had a rash and it made my urine smell terrible. Now 10 days later i am still sick and on a different antibiotic and still have pneumonia.

Related Reading: rash | pneumonia

Comment from: tobykins, 45-54 on Treatment for less than 1 month (Patient) Published: January 20

IO was on a 10 day regiment for this med for a sinus infection, a ear infection and a Throat infection.. on day 4 my tongue and gums swelled up and is very sore and discolored. Called my doc and was told to stop taking immediately. It did help the infections but the side effects I experienced are still very sore, and its been 4 days... It's NOT worth it. Besides this drug has so many side effects! I guess I'm lucky, even though I can barely eat.

Related Reading: ear infection

Comment from: lmtom, 55-64 on Treatment for less than 1 month (Patient) Published: November 11

From taking the first pill to now day 4, I have a terrible stomachache. I also have a pounding headache that has worsened on the antibiotic. My cough has improved but overall I feel worse since starting the treatment for my sinus infection.

Related Reading: headache | cough

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: October 03

This is the third antibiotic I have tried in the past month to help with cellulitis and infection caused by an ingrown toenail. It did cure the infection and I had no side effects until today. I took my last pill this morning. I was looking in the mirror and noticed that my teeth are brown and yellow and discolored. This literally happened overnight, so I was shocked. I did some research and apparently this is a rare side effect. It usually happens in children, but I'm an adult. I will be going to the dentist soon anyway and hope this is not permanent.

Related Reading: ingrown toenail

Comment from: srsly, 35-44 on Treatment for less than 1 month (Patient) Published: June 27

I took this medication for a couple of days then started experiencing sore, painful muscles in my upper body. the longer I took it, the worse it became. By 4 days in, the soreness was worsening and spreading to lower muscles. My doctor took me off of it right away, saying he thought it was a reaction to the augmentin. The pain and soreness faded within a day or so but took at least 5 to go away completely. I have never had problems with penicillins (including amoxicillin). This seemed like such a strange reaction to me, but my doc had no other explanation for it. He said I should avoid all penicillins now. I have searched but have found no one else who has had this reaction, but I wanted to note it here because it sure scared the heck out of me!

Related Reading: augmentin | amoxicillin

Comment from: Orchid333, 25-34 on Treatment for less than 1 month (Patient) Published: February 23

Within a day or two my sinus infection subsided, but after 8 days on the medication (10 are required) I'm feeling irritation in my throat and mouth that I can only attribute to the medication. I don't see anything in the side affects that describe what I'm experiencing accurately. It's not too uncomfortable but it has me cautious. Loose stools and mild diarrhea have also been present, but not to the extreme. If this takes care of my sinusitis for a while, then I'll consider it worth the slight discomfort.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations